It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,
I would like to start off by saying i have been an acne sufferer from the age of 16 , now 22,this is acne both on my face and extremely painful pustules covered all over my scalp aswell. and still have acne as bad or sometimes even worse then when i was 16 :(
I have been going to the dermatologist here in the UK for very long time, and everytime they say try this and try not nothing works at all. WHen i first went to the dermatoligst they gave me a antibiotic 'Lymacycline' along with topical treatments such as duac. These worked and got rid of my acne, however as soon as i stopped my acne came back straight away, huge red inflame pustulles, very painful. I went back and was prescribed other topical treatments which didnt work. After this long battle and my acne constantly coming back the dermatologist finally said to me to go on 'Accutane'. I went on accutane and after 4 months the dermatologist said i responded very well to the treatment and should stop as all my spots disappeared. she didnt even cut me down but just stopped the medicine and after about one month it returned horribly. I was clueless about anything so i listened to her thinking shes the doctor and just stopped but found out after by cutting of antibiotic like that your acne will return and u should slowly cut down. I went back to the dermatologist and explainedd, and she told me if i want to go back on accutane they can prescribe it to me again, which they did, i took it again and after the first two weeks i was seeing amazing results again, and caried the course for about 6 months. After 6 months the doctor told me to cut down gradually which i did, and again once i stopped the accutane returned with a vengeance :(:(:(
. I really have no idea about what to do, so i keep going back to dermatologists as its under NHS in UK, i was lucky to see the best dermatologist in UK Dr Chu. He prescribed me lymacycline along with isotretinoin and Aknicare lotion to apply every morning. I responded very well to this treatment but after 2 weeks my stomach really hurt and my stool came out green, and my mum told me to stop the antibiotics as i have been tkaing them so much she thought it affected my body. I continued the topical isotretinoin and lotion but my acne just came back once the antibiotics stopped, so i stopped using the topicals.
My scalp acne is still here and has been for 5 years and is painful and sometimes i cant sleep at night. I have been prescribed Dalacin T lotion for my scalp which i started using today, and ordered Selsun Blue with Salicylic Acid as i believe it might help the scalp; My face at the moment is red with spots and ***** and very painful, i grew my beard to hide some dont know if this is good or bad. As i am just fed up my self esteem is so low, i have a girlfried who when i started going out with her my face was clean due to lymacycline but once stoped everything returned and am really embarressed to see her with my spot filled face :( I was wondering as i have no treatment for my face should i apply Isotretinoin again as its sitting in my toilet, or what about the Dalacin T lotion for my scalp acne, can i use that for my face aswell because it is an acne treatment??
I wash my face morning and evening with a salicylic acid, and i tried to use clean and clear oil free dual action moisturiser but that had a bad affect and caused more break outs so stoppped using it. My mum said to me i had oily skin alreayd very oily skin and using a moisturizing is causing me to break out more. Is that true aswell? please help me really please anyone any comments would really be appreciated so much i really feel so ugly when i wake up i go to the mirror every 1 hour or 40 mins to look at my ugly face, and the acne on my scalp makes matters worse. PLEASE SOMEONE HELP ME !





All times are GMT -7. The time now is 08:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!